After reading all the replies I am now scared of taking neurontin, which I started after my disc herniation in my lower back. They started me on it because of my numbness and tingling of my lower left leg and foot. Had surgery and they continued to advise me to take the drug. I had all the tests imaginable after my surgery trying to find out what was my problem, the pain clinic I was sent to by my back surgeon increased my neurontin to 3 (300mg.) tablets 4 times a day. I noticed that if I skip a dose my leg feels heavier and it is hard to move.
Now it seems to me that my PLS could sort of be related to the neurontin since I started taking it in 2003 and now I am really pissed off! All the doctors I have seen know I have been on the drug and no one said anything about it being able to harm a person. I do know that my surgery in 2006 did not stop my leg weakness and my arm weakness started in the summer of 2007. I just want to be back to my normal self and not keep relying on drugs to feel half decent. I now realize I should taper off the Neurontin and see what happens.
Thank you all for the information.